# SDR HNAA0700279

- Difficulty date: November 29, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 388
- Aircraft time: 32,561 hours, 35,621 cycles
- Engine: Pwa PW120A
- Engine time: 29,944 hours, 32,994 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898426009
- Part serial: 86044089
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 36,157 hours, 41,860 cycles
- Component: Engine, Pwa, PW120A
- Component part number: 310450001
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE MANUAL CAUTION LIGHT ILLUMINATED AFTER ENGINE START.  MEL'D NR 2 ECU.  ON 30 NOVEMBER 2007, NR 2 ECU WAS REPLACED.  OPERATIONAL CHECK GOOD.
